# SDR UALA2011011700254

- Difficulty date: January 17, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 37,041 hours, 4,509 cycles
- Engine: Pwa PW4090
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 68
- Condition: Faulty
- Location: Rt Eng Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BLEED HPSOV R RT ENGINE BLEED HIGH PRESSURE SHUTOFF VALVE (HPSOV) FAILED OPEN OR CLOSED, OR RT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.  REPLACED HPSOV IAW MM, OPS CHECKS OK.
